MathSciNet Relay Station
MathSciNet bibliographic data
MR1695108 (2001c:43010) 43A85 (43A90)
Andersen, Nils Byrial; Ólafsson, Gestur A Paley-Wiener theorem for the spherical Laplace transform on causal symmetric spaces of rank $1$. Proc. Amer. Math. Soc. 129 (2001), no. 1, 173–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement